# SDR USAA2012073100014

- Difficulty date: July 15, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON WEB AT FR20, -Y1732.  REPLACED  WEB AT FR20, -Y1732 IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53112783.
